# SDR REXA2016042300766

- Difficulty date: April 23, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL NR 6 HAS MINOR SURFACE CORROSION.  R & R RT SIDE SEAT RAIL NR 6 IAW SRM 51-40-11, 51 -40-06, 51-42-34 & AMM 53-01-11-400-802.
